# SDR UPS06448490

- Difficulty date: October 20, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 2160-2180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2160-2180 LBL 97-100 FLOOR WEB FOUND CORROSION.  CORROSION BLEND OUT 0.050" BY 5/8" BY 1" EXCEED SRM LIMIT.  BS 2160-2180 LBL97-100 FLOOR WEB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
